# SDR REXA201100254

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 18,515 hours, 16,049 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE WHEEL STEERING MESSAGE IN FLIGHT ON APPROACH INTO ATL, DECLARED EMERGENCY A/C LANDED WITHOUT INCIDENT.  VERFIED DISCREPANCY.  REMOVED AND REPLACED STEERING ARMING SWITCH PER AMM 32-51-37, AND OPS CHECK FIM 32-51-37 GOOD, OK FOR SVC.
